# SDR AALA202108237833

- Difficulty date: July 31, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 322 Rbl53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FLOORBOARD SUPPORT CREASE ANGLE AT STA 322 AND RBL 56, MEASURING L=2.0 IN, W=1.0 IN, D=0.05 IN. REPLACED CREASE ANGLE WITH NEW IAW SRM 51-40-01-0G.
